On exponential dichotomy with maximal index and on uniform strong positivity of a family of automorphisms of a vector bundle
Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 234-240
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_2_a8,
author = {M. I. Rakhimberdiev},
title = {On exponential dichotomy with maximal index and on uniform strong positivity of a family of automorphisms of a vector bundle},
journal = {Differencialʹnye uravneni\^a},
pages = {234--240},
year = {1989},
volume = {25},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_2_a8/}
}
TY - JOUR AU - M. I. Rakhimberdiev TI - On exponential dichotomy with maximal index and on uniform strong positivity of a family of automorphisms of a vector bundle JO - Differencialʹnye uravneniâ PY - 1989 SP - 234 EP - 240 VL - 25 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_2_a8/ LA - ru ID - DE_1989_25_2_a8 ER -
%0 Journal Article %A M. I. Rakhimberdiev %T On exponential dichotomy with maximal index and on uniform strong positivity of a family of automorphisms of a vector bundle %J Differencialʹnye uravneniâ %D 1989 %P 234-240 %V 25 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1989_25_2_a8/ %G ru %F DE_1989_25_2_a8
M. I. Rakhimberdiev. On exponential dichotomy with maximal index and on uniform strong positivity of a family of automorphisms of a vector bundle. Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 234-240. http://geodesic.mathdoc.fr/item/DE_1989_25_2_a8/